I was just recently prescribed clanazepam for anxiety and panic attacks because it got so bad that I was unable to even attend my classes. I took one 0.5 mg tablet this morning and felt drunk and disoriented but it wore off after about an hour and I wasn't anxious at all which is what I wanted. Since I do not want to go to class feeling this way, I am looking for a way to avoid this. So my question is, is there a way that I can take it without it this effect? Like should I take it before or after a meal? Or should I take it before bed? Or should I take it a few hours before my class or maybe only take half a tablet?
That's a medium like does (per my physch) and is usually started at a lower dose. Also, once your body gets used to it, you shouldn't have any problems. I would probably break in half for a few days then go up. From what my physch says, you can take anytime as long as it's every 12 hrs. All Drs have their own guidelines, so call your dr and ask; they'll usually be very helpful even over the phone if it concerns new medications.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Mar 2011 • 3 answers
Posted 20 Aug 2011 • 1 answer
Posted 30 Mar 2012 • 5 answers
Posted 16 Apr 2013 • 5 answers
Posted 3 Oct 2014 • 3 answers